Search the Community
Showing results for tags 'spell effects'.
Found 2 results
Hello, and sorry for being the bringer of bad news on my first post. I've posted this same post to the game's steam forums, but I got no reply there, so I am posting it here as well, in hopes of getting it resolved. Basically I came back to the game after taking a break from it and buying The White March pt. 1, also having updated to Windows 10. I created a new game, exited for a different kind of playthrough with all self-made party, but something has happened to the character particle effects, they've become blocky, really low-res and misshapen with very low color count. I tried disabling Vsync to no avail, and fiddled with most of the other graphical settings. So far I've seen this problem with torches of the characters, and chanter chanting effect, I would presume other magic too. Admittedly I run an older graphics card, GeForce GX430 series if memory serves, but previously everything was fine when I played. I've also installed the latest Nvidia drivers recommended for my setup and OS. I added my output_log.txt to this post, but not the savegames for now, please do ask if you need me to add any other information. Anyone else had this problem, and any suggestions how to fix this. of course, hopefully this will be identified by the devs and ironed out on next patch, but it is a touch distressing and disappointing when I wanted to enjoy the game now. Thank you so very much <3 output_log.txt
I'm specifically looking at the spell Infuse With Vital Essence, but it would also be nice to know the answer generally speaking. Infuse provides 50 bonus health and 50 bonus endurance for a reasonable duration, and my hope is that it'd be a useful sort of panic button for keeping my party's wizard alive in case he happens to get engaged by troublesome enemies like Shades and Phantoms. But I'm playing on Hard and often find myself running my party to the limits of their health pool, and unfortunately the game seems to offer no explanation for what happens after that temporary health or endurance expires. When temporary health goes away, is it tracked and subtracted as a separate pool from normal health, is it simply subtracted off of the top of the character's total health pool, or is it subtracted from whatever health the character has remaining? If it's the latter: Can a character die due to losing temporary health, if they had less remaining than what the spell gave them? Or would they survive with a bare minimum of 1? When a character with just temporary endurance is damaged, do they also lose real health from their non-temporary health pool? When a character loses temporary endurance due to an endurance buff expiring, does that lost endurance also have an effect on their non-temporary health? (I would hope not, as that would be a fairly broken implementation) Or for the more mathematical way of putting it: Wizard has taken a lot of damage and has 30/50 Endurance and 30/150 Health remaining. He casts Infuse With Vital Essence, bringing him up to 80/100 (or 80/50?) Endurance and 80/200 (or 80/150?) health. What is his resulting end/health if..... -The effect expires without the wizard taking any more damage? -The effect expires after taking only 10 damage? -The effect expires after taking 70 damage? All of these answers seem fairly important to practical use of temporary health or endurance buffs, and it really surprised me to see that relevant spell descriptions don't even hint at an answer. And I didn't see anyone wondering the same thing on a google search of the subject, nor was it obviously mentioned in the in-game Cyclopedia. I'd appreciate any responses from those who might know.